# SDR EIA2000378

- Difficulty date: December 22, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Obstructed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR HANDLE.  FOUND ICE AND SNOW FROZEN ON MLG CONTROL VALVE CABLES AND PULLEYS.  CLEARED ICE AND SNOW.  GEAR HANDLE FUNCTION CHECK NORMAL.  (M)
